MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK CV PLUS SLIDING POST, TRICO HYDROCOLLOID CRESCENT PAD, 25 BOX; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK CV PLUS SLIDING POST, TRICO HYDROCOLLOID CRESCENT PAD, 25 BOX; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judy2115 showed six other similar product complaint(s) from this lot number.The complaints for this lot number (judy2115) have been reported from the same facility in (b)(4).
 
Event or Problem Description
It was reported that there has been an increase in the number of safety reports related to the plastic piece of the statlock detaching from the adhesive backing.No other information was provided.It was further reported that this occurred with 7 devices, four of which were returned to manufacturer.This report addresses the fifth device.

Brand Name
STATLOCK CV PLUS SLIDING POST, TRICO HYDROCOLLOID CRESCENT PAD, 25 BOX
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10906992
Report Number3006260740-2020-03590
Device Sequence Number14173544
Product Code FOX
UDI-Device Identifier00801741081552
UDI-Public(01)00801741081552
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model NumberN/A
Device Catalogue NumberCV0226
Device Lot NumberJUDY2115
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1